# SDR R61A2025020100077

- Difficulty date: February 1, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CF III, LOWER SKIN, SHEAR CLIP AT FR81, RBL 27-28 FOUND CORRODED.R&R CFIII LOWER SKIN SHEAR CLIP AT FR81, RBL27-28 WITH NEW CLIP, IAW SRM 51-41-01 & 51-41-02.
